Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain while urination and bowel movements after a miscarriage. Pain in the lower abdomen. Need to see a doctor?

Hi ! I just had a miscarriage and therefore dnc.. After the 3days i started having a heavy pain when urinating and pooping... Somtimes the pain would feel all up to the lower abs... That pain has been lasting for 3 days until today i got 2 little clot pieces out.. So far the pain hasnt been as intense but im scared if it keeps going on if i should go to the hospital or if this is normal...
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
hi there, looks like a few bits of decidual tissue has not been evacuated completely and that is what is comiing out now. The pain is caused due to the spasm of the uterus trying to get rid of these bits. Most probably all the bits are out and you may not experience any more pain, HOwever it would be wise to get a urine analysis done to rule out UTI and also an ultrasound to confirm that the uterine cavity is evacuated completely. You may take an antispasmodic for symptomatic relief. Take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor